# SDR HNAA2013070900400

- Difficulty date: July 7, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 68,733 hours, 77,849 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 5352011
- Part serial: 372
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MLG DOOR AMBER LIGHT AFTER TAKE OFF (AFT DOOR).  CYCLED GEAR IAW CHECKLIST, LIGHT EXTINGUISHED FOR A MOMENT AND THEN RETURNED.  R & R GEAR DOOR ACTUATOR AND LANDING GEAR CONTROL PANEL. IAW MM 32-10-36 AND 32-30-05. OPS CHECKED GOOD AT THIS TIME. OK FOR SERVICE REF 32-30-00.
